# SDR SWAA2018110526469

- Difficulty date: October 31, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 38,489 hours, 22,974 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1211313010
- Part serial: VE214
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 THRUST LEVEL WILL NOT REACH COMMANDED N1 WITH OR WITHOUT AUTO THROTTLES ENGAGED.  R&R THE VARIABLE STATOR ACTUATOR IAW AMM.
